How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19843
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I had unprotected sex, n i took the morning after pill 1.5

Customer Question

hi i had unprotected sex, n i took the morning after pill 1.5 day after....my menstruation came a week later, but it's very light.... and usually it last 7 days...but this time it last for like 4 days....
a week afterwards which is yesterday, my menstruation came again is this normal
my menstruation came on 13/10
i have unprotected sex on 25/10
my menstruation came on 4/11 but lasted for 4 days
and then there's light spot yesterday, and today 16/11
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

plan b pill can cause a change of the hormonal cycle so that bleeding proceeds different. But your bleeding proves the success of the usage, so there´s no reason to worry. During the next months, it cycle will return to normal.

Best regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele